MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CC TIBIAL INSERT SZ 5, 18MM

EXACTECH, INC. OPTETRAK; CC TIBIAL INSERT SZ 5, 18MM
Model Number 208-25-18
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 9.68 years since initial implant, this male patient with bmi 32.1 underwent a right side tka and was implanted with an exactech uhmwpe insert, serial # (b)(4).On (b)(6) 2019, the patient underwent revision due to aseptic loosening.No additional information is available or forthcoming.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone and patient-related conditions, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not provided.

Brand Name
OPTETRAK
Common Device Name
CC TIBIAL INSERT SZ 5, 18MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13450443
Report Number1038671-2022-00165
Device Sequence Number4866874
Product Code JWH
UDI-Device Identifier10885862054449
UDI-Public10885862054449
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2014
Device Model Number208-25-18
Device Catalogue Number208-25-18
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale